# SDR 2014FA0000337

- Difficulty date: May 23, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N454AV
- Make and model: Airbus A320-214
- Aircraft serial: 5454
- Aircraft time: 3,540,802 hours, 3,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451022UF00
- Part serial: S344573810
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO PILOT REPORT OF AFT GALLEY ELECTRICAL ODOR AND LIGHT SMOKE FROM COFFEEMAKERS.  DURING INSPECTION AFT GALLEY WAS FOUND COFFEEMAKER N-1 IN OVERHEATING, NO DAMAGES WERE FOUND IN OTHER AREA, IAW AMM 25-35-15-000-001-A.  THE COFFEEMAKER, N-1 WAS REMOVED IAW AMM 25-35-15-400-001-A THE COFFEEMAKER NR 2 IN AFT GALLEY  WAS INSTALLED AND OPS TEST SUCCESSFUL.
